MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS Q.ZEN BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS Q.ZEN BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848355
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q.Zen biplane system.During a procedure, the user reported that x-ray was not available.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation was performed based on expert discussions (considering complaint description, cs reports, system history, system log files, c-part).During a procedure, the system entered "bypass" mode.The "bypass" mode is a mitigation for different potential failure scenarios, so that a procedure can be aborted in a controlled manner if necessary.Since a reboot did not solve the problem, the upcoming procedure was performed using an alternative system.The problem was solved by siemens healthineers service by replacing the real-time computer (rtc) and the fiber optic cables of the imaging systems.Log file analysis as well as the rtc investigation confirmed a hardware defect in the rtc.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described in the event was not classified as a reportable adverse event after detailed investigation.Neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.The corresponding probability according to the risk analysis is in the range of inconceivable.

Brand Name
ARTIS Q.ZEN BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH - AT
siemensstr. 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key14101111
Report Number3004977335-2022-23803
Device Sequence Number4789131
Product Code OWB
UDI-Device Identifier04056869010038
UDI-Public04056869010038
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848355
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer07/22/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown